Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 232, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Aug 19, 2011, 2:41 PM EDT for Luzerne County, Pennsylvania. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2011, 2:41 PM EDT (18:41 UTC)
- Expired
- Aug 19, 2011, 3:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Luzerne County, PA
The radar
The Binghamton radar (KBGM), 129 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 19, 2:42 PM EDT | HAIL 1 | White Haven, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 19, 1:04 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1250 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 359 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS51 KBGM 191841
SVRBGM
PAC079-191930-
/O.NEW.KBGM.SV.W.0232.110819T1841Z-110819T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
241 PM EDT FRI AUG 19 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 330 PM EDT.
* AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WHITE HAVEN...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHEASTERN LUZERNE COUNTY...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4112 7591 4113 7564 4112 7565 4113 7566
4112 7570 4109 7576 4105 7576 4103 7573
4100 7574 4098 7582 4095 7587 4094 7592
TIME...MOT...LOC 1842Z 273DEG 11KT 4102 7579
$$
HEDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:29 PM EDT, 12 minutes earlier.
Area forecast discussion, Aug 19, 2:29 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
229 PM EDT FRI AUG 19 2011
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING
ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE
OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY
FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY
AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THIS BOUNDARY.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED AS OF 215 PM... WILL NEED TO KEEP THIS BRIEF...DUE TO
ONGOING SVR WX.
CONVECTIVE COVERAGE CONTINUES TO GROW THIS AFTN...MAINLY ACROSS
THE TWIN TIERS...AS EXPECTED. AS SUPPORTING UPPER-LVL WAVE CROSSES
PA/SRN NY THROUGH LATE AFTN/EARLY EVE...SHRA/TSRA WILL REMAIN
FAIRLY NUMEROUS...WITH SOMEWHAT LESS COVERAGE IN THE FAR NRN ZONES.
WW 791 REMAINS IN EFFECT UNTIL 01Z...BASICALLY E OF THE I-81
CORRIDOR. ML CAPES 1000-1500 THIS AREA...WITH ENOUGH DRY AIR
ALOFT...AT LEAST INITIALLY...TO SUPPORT MARGINALLY SVR HAIL.
HOWEVER...AS TIME GOES ON THROUGH THE LATE AFTN HRS INTO THIS
EVE...WE FEEL THE THREAT WILL TRANSITION MORE TO +RA...AS THE
COLUMN MOISTENS DUE TO REPEAT CELL DEVELOPMENT...WITHIN A WEAK
SHEAR ENVIRONMENT...AND SMALL MBE VECTORS NOTED. A FF WATCH HAS THUS
BEEN ISSUED FOR NY'S SRN BORDER COUNTIES AND NE PA...UNTIL 03Z.
&&
.SHORT TERM /SATURDAY THROUGH MONDAY/...
SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW
JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN
PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS
NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING
TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S.
SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE
MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION.
INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN
THE 60S.
SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT
THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING
REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM
1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF
MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED
J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY
STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR
VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER
STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH
EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE
TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE
COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S.
&&
.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT
AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS
THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER
TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT
SEE RAIN TODAY.
OUTLOOK...
FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.
SAT... MAINLY VFR.
SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.
TUE...IMPROVEMENT BACK TO VFR.
WED...MVFR POSSIBLE IN SHOWERS/STORMS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR NYZ022-024-
055>057-062.
&&
SYNOPSIS...RRM
NEAR TERM...MLJ
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDENHazardous weather outlook, Aug 19, 1:18 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 118 PM EDT FRI AUG 19 2011 NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA- BRADFORD- 118 PM EDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730- CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 118 PM EDT FRI AUG 19 2011 ...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD ACCOMPANY THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 19, 1:48 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT FRI AUG 19 2011
NYZ045-056-PAZ039-191845-
BROOME NY-CHENANGO NY-SUSQUEHANNA PA-
148 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT BROOME...NORTHEASTERN SUSQUEHANNA
AND SOUTHWESTERN CHENANGO COUNTIES...
* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR MAINE...AND MOVING EAST
AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ENDWELL AND VESTAL AT 155 PM EDT...
BINGHAMTON AIRPORT AT 200 PM EDT...
CASTLE CREEK AND JOHNSON CITY AT 205 PM EDT...
PORT DICKINSON AND CHENANGO FORKS AT 215 PM EDT...
CHENANGO BRIDGE AT 220 PM EDT...
PORT CRANE AT 225 PM EDT...
SANITARIA SPRINGS AND CONKLIN AT 235 PM EDT...
KIRKWOOD AT 240 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4197 7557 4207 7611 4219 7611 4219 7608
4223 7608 4225 7610 4226 7608 4228 7608
4229 7611 4231 7610 4223 7547
SLILocal storm report, Aug 19, 2:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL WILLSEYVILLE 42.28N 76.38W
08/19/2011 M0.88 INCH TIOGA NY BROADCAST MEDIA
RELAYED FROM WBNG-TV. VERIFIED BY PICTURE.
&&
HEDENSpecial weather statement, Aug 19, 2:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
213 PM EDT FRI AUG 19 2011
NYZ046-191845-
OTSEGO NY-
213 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...
* AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR SPRINGFIELD...AND MOVING
EAST AT 15 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
CHERRY VALLEY AT 220 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4267 7490 4285 7496 4283 7490 4289 7489
4290 7487 4284 7467 4283 7464 4276 7466
4268 7464
SLISpecial weather statement, Aug 19, 2:26 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
226 PM EDT FRI AUG 19 2011
NYZ057-062-PAZ040-191930-
DELAWARE NY-SULLIVAN NY-WAYNE PA-
226 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...NORTHWESTERN
SULLIVAN AND SOUTHWESTERN DELAWARE COUNTIES...
* AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR HANCOCK...AND MOVING
SOUTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FISHS EDDY AND HARVARD AT 240 PM EDT...
EAST BRANCH AND HARVARD AT 245 PM EDT...
PEABROOK AND SHINHOPPLE AT 250 PM EDT...
CORBETT AND LOOKOUT AT 255 PM EDT...
STALKER AND HANKINS AT 300 PM EDT...
FREMONT AND ABRAHAMSVILLE AT 305 PM EDT...
COOKS FALLS AND FREMONT AT 310 PM EDT...
ROCKLAND AND NORTH BRANCH AT 315 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4164 7484 4178 7524 4192 7544 4199 7540
4200 7536 4201 7537 4200 7539 4210 7534
4209 7514 4203 7476 4201 7476 4195 7462
SLILocal storm report, Aug 19, 2:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
232 PM EDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HEAVY RAIN HANCOCK 41.95N 75.28W
08/19/2011 M0.50 INCH DELAWARE NY FIRE DEPT/RESCUE
1 2 INCH OF RAIN FELL IN 15 MINUTES
&&
MJNSpecial weather statement, Aug 19, 2:37 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
237 PM EDT FRI AUG 19 2011
PAZ047-191915-
LUZERNE PA-
237 PM EDT FRI AUG 19 2011
...STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LUZERNE COUNTY...
* AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR WHITE HAVEN...AND
MOVING EAST AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WHITE HAVEN AT 245 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4094 7595 4112 7592 4111 7573 4110 7573
4108 7576 4105 7576 4103 7573 4101 7573
4093 7593
HEDENThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 11:18 AM EDT | Special Weather Statement | BGM | Bradford | 57 min |
| Aug 19, 12:06 PM EDT | Special Weather Statement | BGM | Bradford | 54 min |
| Aug 19, 12:07 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 52 min |
| Aug 19, 12:39 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 51 min |
| Aug 19, 12:43 PM EDT | Special Weather Statement | BGM | Pike | 62 min |
| Aug 19, 1:05 PM EDT | Areal Flood Advisory | BGM | Bradford, Luzerne, Susquehanna, Wyoming | 3 hr |
| Aug 19, 1:10 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 50 min |
| Aug 19, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wyoming | 38 min |
| Aug 19, 1:58 PM EDT | Areal Flood Advisory | BGM | Luzerne, Wyoming | 3 hr |
| Aug 19, 2:07 PM EDT | Areal Flood Advisory | BGM | Wayne | 3 hr |
| Aug 19, 2:13 PM EDT | Flash Flood Watch | BGM | Bradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more | 5 hr |
| Aug 19, 2:13 PM EDT | Flash Flood Warning | BGM | Luzerne, Wyoming | 4 hr |
| Aug 19, 2:24 PM EDT | Areal Flood Advisory | BGM | Susquehanna, Wayne | 3 hr |
| Aug 19, 2:30 PM EDT | Areal Flood Advisory | BGM | Luzerne | 4 hr |
| Aug 19, 2:33 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 42 min |
| Aug 19, 2:37 PM EDT | Special Weather Statement | BGM | Carbon | 38 min |
| Aug 19, 2:52 PM EDT | Flash Flood Warning | BGM | Wayne | 3 hr |
| Aug 19, 2:56 PM EDT | Special Weather Statement | BGM | Wayne | 49 min |
| Aug 19, 3:00 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 20 min |
| Aug 19, 3:01 PM EDT | Flash Flood Warning | BGM | Luzerne | 3 hr |
| Aug 19, 3:09 PM EDT | Areal Flood Advisory | BGM | Lackawanna, Luzerne, Wayne | 3 hr |
| Aug 19, 3:19 PM EDT | Special Weather Statement | BGM | Bradford | 56 min |
| Aug 19, 3:38 PM EDT | Areal Flood Advisory | BGM | Bradford | 2 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.